# SDR QXEA0001154

- Difficulty date: May 4, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Aircraft time: 30,467 hours, 37,177 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473597404
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEG - AFTER TAKEOFF, THE FLIGHT ATTENDENT ADVISED THE PILOT THAT LAVATORY SMOKE DETECTOR HAD ACTIVATED.  AFTER RESETTING THE DETECTOR, IT ACTIVATED A SECOND TIME.  UPON SECOND ACTIVATION, FLIGHT CREW DECLARED AN EMERGENCY AND RETURNED TO AIRFIELD.  INSPECTION REVEALED NO EVIDENCE OF SMOKE OR FIRE.  REMOVED AND REPLACED NR 1 LAVATORY SMOKE DETECTOR, OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
